Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-3  
 Basket 
Group actions on spheres with rank one isotropy
Authors: Hambleton, Ian; Yalcin, Ergün
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Transactions of the American Mathematical Society
Volume: 368
Issue / Number: 8
Start Page: 5951
End Page: 5977
Document Type: Article
ID: 722541.0
 
Full text / Content available
Homotopy representations over the orbit category
Authors: Hambleton, Ian; Yalcin, Ergün
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Homology, Homotopy and Applications
Volume: 16
Issue / Number: 2
Start Page: 345
End Page: 369
Document Type: Article
ID: 709047.0
 
Full text / Content available
Acyclic chain complexes over the orbit category
Authors: Hambleton, Ian; Yalcin, Ergün
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Münster Journal of Mathematics
Volume: 3
Start Page: 145
End Page: 162
Document Type: Article
ID: 530230.0
 
Full text / Content available
Entries: 1-3  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.